RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 5, Pages 935–969 (Mi izv1212)  

This article is cited in 2 scientific papers (total in 3 papers)

Rational Hermitian $K$-theory and dihedral homology

R. L. Krasauskas, Yu. P. Solov'ev


Abstract: This paper studies the relations between Hermitian $K$-theory of topological spaces and the dihedral homology of differential graded algebras with involution. The results are applied to describe the rational homotopy type of the space of homeomorphisms of a simply-connected compact manifold.
Bibliography: 25 titles.

Full text: PDF file (4394 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:2, 261–293

Bibliographic databases:

UDC: 513.83
MSC: Primary 18F25; Secondary 19D10, 19D25, 19D55, 57T20, 58D05
Received: 13.10.1986

Citation: R. L. Krasauskas, Yu. P. Solov'ev, “Rational Hermitian $K$-theory and dihedral homology”, Izv. Akad. Nauk SSSR Ser. Mat., 52:5 (1988), 935–969; Math. USSR-Izv., 33:2 (1989), 261–293

Citation in format AMSBIB
\Bibitem{KraSol88}
\by R.~L.~Krasauskas, Yu.~P.~Solov'ev
\paper Rational Hermitian $K$-theory and dihedral homology
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 5
\pages 935--969
\mathnet{http://mi.mathnet.ru/izv1212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972090}
\zmath{https://zbmath.org/?q=an:0676.55009|0661.55004}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 2
\pages 261--293
\crossref{https://doi.org/10.1070/IM1989v033n02ABEH000826}


Linking options:
  • http://mi.mathnet.ru/eng/izv1212
  • http://mi.mathnet.ru/eng/izv/v52/i5/p935

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jerry M. Lodder, “Dihedral homology and Hermitian K-theory”, K-Theory, 10:2 (1996), 175  crossref  mathscinet  zmath  isi
    2. Andrea Solotar, Micheline Vigué-Poirrier, “Dihedral homology of commutative algebras”, Journal of Pure and Applied Algebra, 109:1 (1996), 97  crossref
    3. V. V. Belokurov, A. A. Egorov, A. S. Mishchenko, F. Yu. Popelenskii, V. A. Sadovnichii, E. V. Troitskii, A. T. Fomenko, E. T. Shavgulidze, “Yurii Petrovich Solov'ev (obituary)”, Russian Math. Surveys, 59:5 (2004), 941–947  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:159
    Full text:58
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019